Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Suffer from rheumatoid arthritis. Taking saaz, folitrax and indocap. Any side effects of the mediation?

I m suffering from rheumatied Arthritis for th last 3yrs...I tried hoempathy and ayurvedy but did not get I am on allopathy taking the following medicines
saaz 500mg
folitrax 7.5 mg twice a week
foluite 5mg once a week
indocap sr 75mg daily velos D daily
amit 10g daily
this is my initial one month course then medicines will be reduced....please tell me are there any side effects of the medicine....will I gain weight wt currently is ht is 5.1
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  214
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Hi there, let us first understand that rheumatoid arthritis requires long term therapy, as told to you by your doctor the dosages will be reduced after a couple of months. there is a big spectrum of Anti- RA medicines such as DMARDs and Biologics, which are safe with quantifiable side effects and suited for long term use. RA can be controlled, not cured. Therefore, it would be best to follow your doctor's advice. Alternative medicines can go hand in hand with allopathy but can not substitute it. Let us not worry about weight gain (does not occur with these) or any minor side effects, lets not neglect a proper treatment so that you do not suffer any debility associated with the disease. The benefits of treatment outweigh the side effects by many folds, so continue with your treatment.
Answered: Mon, 29 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor